ライブラリ登録: Guest
Begell Digital Portal Begellデジタルライブラリー 電子書籍 ジャーナル 参考文献と会報 リサーチ集
Journal of Automation and Information Sciences
SJR: 0.232 SNIP: 0.464 CiteScore™: 0.27

ISSN 印刷: 1064-2315
ISSN オンライン: 2163-9337

巻:
巻 51, 2019 巻 50, 2018 巻 49, 2017 巻 48, 2016 巻 47, 2015 巻 46, 2014 巻 45, 2013 巻 44, 2012 巻 43, 2011 巻 42, 2010 巻 41, 2009 巻 40, 2008 巻 39, 2007 巻 38, 2006 巻 37, 2005 巻 36, 2004 巻 35, 2003 巻 34, 2002 巻 33, 2001 巻 32, 2000 巻 31, 1999 巻 30, 1998 巻 29, 1997 巻 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v36.i1.70
pages 59-64

On Solving the Problem of a Differential Game for Distributed Dynamic Systems

Sergey V. Sokolov
Rostov State University of Railway Transport (Russia)

要約

We propose the approach which enables to solve the synthesis problem of optimal controls for players which are distributed dynamic systems if the complete information about the object model of an opponent and its objectives is known. An example, illustrating the possibilities of the practical use of the considered approach, is given.


Articles with similar content:

On Optimization Problems for Mixed Systems. Part II
Journal of Automation and Information Sciences, Vol.30, 1998, issue 4-5
D. E. Akbarov, Vasiliy V. Yasinskiy, Valeriy S. Melnik
Linear-Quadratic Optimal Control Problem for a Hyperbolic System
Journal of Automation and Information Sciences, Vol.47, 2015, issue 2
Miroslav M. Kopets
Methods of Solving the Problems of Mathematical Safe on Elementary Graphs
Journal of Automation and Information Sciences, Vol.51, 2019, issue 7
Artem L. Gurin , Andrey G. Donets , Sergey P. Zagorodnyuk
On Sufficient Solvability Conditions for One Class of Optimization Problems
Journal of Automation and Information Sciences, Vol.42, 2010, issue 5
Vladimir E. Kapustyan, Olga P. Kogut
Dynamics Investigation of Systems with a Discrete State Space
Journal of Automation and Information Sciences, Vol.31, 1999, issue 7-9
Victor I. Ivanenko, Nikolay A. Zinchuk